Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acnefighter123

Has this happened to anybody else?

Recommended Posts

the first time i started using the on the spot acne treatment (w/2.5% BP) it worked really well. it was starting to clear me up. but after a few days (4 or 5) my acne started to get slightly WORSE. has this happened to anybody else? and do any of you guys know why this happend? please help me THANK U....

*I just CANT get rid of this acne AHHHHH!!! :angry:

:wall:

Share this post


Link to post
Share on other sites

Are you exfoliating and moisturising with the BP?

Sometimes when you dry the skin out too much (at least for me), new pimples form just because the oil can't get out.

So, I make sure to use a Salicylic acid wash in the am (I like Clean & Clear Blackhead Cleanser, although there are a ton of them out there now) and actually use 2 different moisturisers on top of that. The SA helps unclog the pores. I don't use BP every day, but if you do, wash with the SA first.......let dry.....then rub the BP into your pores.

Don't use a moisturiser with SA in it though if you are on the regimen.......there are some good sunscreen/moisturiser combos out there (Neutragena Ultra Sheer SPF 15 has been getting great reviews by both people who use it and professionals who have reviewed it).

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×